Couldn't find what you looking for?

TRY OUR SEARCH!

I am using ethyl morphine. I like to take it because it makes me fell great. It usually like living in paradise but this day is not one of them. I dont feel so good. Since I woke up (and I didnt sleep much) I feel nausea, I had vomit a few times and I am a little dizzy. Is it possible that I have overdosed? I dont remember how much I had take yesterday I was little drunk.

Loading...

If you continue that way you will not take far. Mixing drugs and alcohol? You better get some gun and blow your brain. I dont know what to say you first. You should be aware of danger of taking alcohol and morphine. Also your sickness maybe caused by alcohol but also maybe you have overdose. The best way is to go directly to hospital and see what is wrong.
Reply

Loading...

How long have you used etylmorphine? maybe you are starting to build an addiction.
dont mix it with alcohol it can cause breathing failure when combined in large amounts.
good luck
Reply

Loading...